# SDR DALA2023020200831

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 CORROSION ON RH SIDE PANEL (UPPER SURFACE) FROM STA. 620 TO 645 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00208: RH SIDE PANEL FROM STA. 560 TO 645 AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2610408)
